Research Repository

Reachable set estimation for discrete-time switched system with application to time-delay system

Fei, Z, Guan, C and Shi, Peng ORCID: 0000-0001-8218-586X (2018) Reachable set estimation for discrete-time switched system with application to time-delay system. International Journal of Robust and Nonlinear Control, 28 (6). 2468 - 2483. ISSN 1049-8923

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: discrete-time switched linear systems; dwell time; closed-loop system; QTD Lyapunov function; MDADT
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 09 Dec 2018 22:13
Last Modified: 16 Sep 2019 23:59
URI: http://vuir.vu.edu.au/id/eprint/37633
DOI: https://doi.org/10.1002/rnc.4028
ePrint Statistics: View download statistics for this item
Citations in Scopus: 6 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar